Results 1 to 3 of 3
02-18-2005, 04:24 PM #1cjpRegistered Userhas no status.
- Join Date
- May 2002
lupron - normal to have a big bump and itch at injection site? nt
02-18-2005, 09:27 PM #2kara6820Registered Userhas no status.
- Join Date
- Sep 2004
mention it to your doctor just to be safe but if I recall, Lupron did give me the itches at the injection site as well. Good luck and success with your meds!
02-22-2005, 05:44 PM #3
I haven't taken Lupron yet (just getting ready for my first IVF cycle). However, I just recently had a consult and they specificially mentioned redness and itching and that is normal. They said lots of people call indicating worry of an allergic reaction of some sort but this was very normal. So - you could check with doc if you haven't already but it sounds normal. Good luck !
By cjp in forum IVF & High TechReplies: 8Last Post: 02-21-2005, 07:34 PM
DISCLAIMER: Fertile Thoughts allows advertisers to publish information about their services. Fertile Thoughts does not provide medical advice or endorse any particular service or approach to treating infertility. We encourage people to learn as much as possible about the range of options available before committing to any one. We also encourage users to share their thoughts on all fertility options on our forums.